# SDR ASAA0380400

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413511
- Condition: Dented
- Location: Control Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT ELEVATOR CONTROL TAB HAS SHARP DENT ON LOWER SURFACE INBOARD SIDE.  REPAIRED PER SRM.  (M)
